Vol 3, No 2 (2013)

Table of Contents

Articles

Bapurao C. Dhage, Ram G. Metkar, Vilas S. Patil
Random mappings with nonunique random fixed points in polish spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 226-247
PDF

Mahmoud Bousselsal, Zeid I. Al-Muhiameed
On a new generalized weakly contraction mapping in $G-$ metric spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 248-262
PDF

A S Saluja, Pankaj Kumar Jhade
Common fixed points of two generalized quasi-nonexpansive mappings by a new three step iteration scheme
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 263-272
PDF

Makbule Kaplan, Abdullah Kopuzlu
Three-step iterative scheme for approximating fixed points of multivalued nonexpansive mappings
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 273-285
PDF

Raghavendra Singh Rathore, Pooja Sharma
Occasionally weakly compatible mappings on intuitionistic fuzzy metric spaces in the common fixed point
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 286-295
PDF

R.C. Dimri, M. Sharma
A common fixed point theorem for single and multi-valued mappings in Menger spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 296-305
PDF

Ajay Gairola, Ratna U. Joshi, Mahesh C. Joshi
Common fixed points for nonexpansive type single-valued maps
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 306-314
PDF

A.K. Dubey, Reena Shukla, R.P. Dubey
Common fixed point theorems for T-Reich contraction mapping in cone metric spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 315-326
PDF

Fatma Shadead Al- Sirehy
Common fixed points of weakly compatible mappings using generalized condition (B)' in partial metric spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 327-340
PDF

S. N. Mishra, Rajendra Pant, R. Panicker
Some general convergence theorems on sequences of fixed points
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 341-354
PDF

Sehie Park
A review of the KKM theory on φA-spaces or GFC-spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 355-382
PDF

Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari
Noncompatible mappings in intuitionistic fuzzy metric space
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 383-391
PDF

M.R. Yadav, B.S. Thakur, A.K. Sharma
Best proximity points for generalized proximity contraction in complete metric spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 392-405
PDF

Suheyla Elmas, Murat Ozdemir
Convergence of a general iterative scheme for three infinite families of uniformly quasi-Lipschitzian mappings in convex metric spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 406-417
PDF

Prabha Chouhan, Neeraj Malviya
Fixed points of expansive type maps for rational inequality in 2-Banach spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 418-427
PDF

Yan Hao, Jia Zhou
Convergence theorems of implicit iterative processes with errors for a finite family of pseudocontractive mappings in Banach spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 428-438
PDF

Santosh Kumar
A note on a fixed point theorem
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 439-442
PDF

Lei Liu
Asymptotically stable sets and attractors of inverse limit dynamical systems
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 443-450
PDF

Sumitra Dalal
Common fixed point theorems for occasionally weakly compatible self mappings in Menger spaces
Advances in Fixed Point Theory, Vol 3, No 2 (2013), 451-463
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.